FINSLER PERTURBATION WITH NONDENSE GEODESICS WITH IRRATIONAL DIRECTIONS

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We

Original languageEnglish (US)
Pages (from-to)715-726
Number of pages12
JournalAsian Journal of Mathematics
Volume25
Issue number5
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'FINSLER PERTURBATION WITH NONDENSE GEODESICS WITH IRRATIONAL DIRECTIONS'. Together they form a unique fingerprint.

Cite this